# SDR DL72K980334

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472DA
- Make and model: Boeing 727232
- Aircraft serial: 20749
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL OF THE FASTENER HOLES ON THE S18A STRINGER AT FS 940 OF BOTH RT AND LT SIDES WERE FOUND TO HAVE CRACKS AND OR CORROSION IN THEM.  REPAIRED PER ERA 331316-14.
